# SDR ASAA2019061869736

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 25,512 hours, 8,337 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF7879
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 25,512 hours, 8,337 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO AIR PRESSURE & NO N2 ROTATION DOING START. GROUNDED - YES. FOUND STARTER INOP INTERNALLY -NO EXTERNAL CONTAMINATION FOUND. RMVD AND REPLACED #1 STARTER REF B737-900 AMM 80-11-01. IDLE PWR AND PNEU LEAK CHECKS GOOD.
